Candidate of Phys. and Math. Sciences, Associate Professor
09/1969 - candidate (Physics and Mathematics)
specialty 01.01.01 - Real analysis, complex analysis, and functional analysis
Interests in the field of integral transformations in spaces of generalized functions
Statement and solutions of convolution-multiplicative equations in V. S. Vladimirov's algebra
Integral transformations in spaces of generalized functions
Boundary value problems in spaces of generalized functions
Convolution type equations
Partial differential equations
Additional chapters of partial differential equations
Main publications (in English)
Salekhov L. G., Chebotareva E. V. An iterative method of polynomial differentiation for a class of equations of convolutions // Space, time and fundamental interactions. - 2017. - №3 (20). - pp. 57-66.
L.Salekhov, E.Chebotareva On a Class of Convolution Equations in D'+(R) // International Journal of Mathematical Analysis, Vol. 8, 2014, no. 51, pp. 2507-2512
Salekhov L.G., Salekhova L.L. The unique solvability of certain multiplicative-convolution equations // Russian Mathematics, 2012. Vol. 56. no 5, pp. 57-60.
Salekhov L.G., Salekhova L.L. Equations with pair convolutional Wiener-Hopf operators. // Scientific notes of Kazan State University. Vol 150: 1 (2008). - pp. 102-106
Salekhov L.G., Salekhova L.L. On some classes of equations in the convolution algebra D'+ // Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 7, pp. 75–77